# SDR ASAA2017020319655

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,769 hours, 5,391 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL RESETS WHEN MASTER CAUTION IS PUSHED.  ACFT GROUNDED. RELEASED  OPERATED RIGHT PACK REF B737-900 FIM 21-53 TASK 804. PACK LIGHT REMAINS OFF WITH RECALL. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801. NO FAULTS LOGGED.
